Commentarii Mathematici Helvetici


Full-Text PDF (317 KB) | Metadata | Table of Contents | CMH summary
Volume 72, Issue 1, 1997, pp. 72–83
DOI: 10.1007/PL00000368

Published online: 1997-03-31

On the Betti number of the image of a generic map

C. Biasi[1] and Osamu Saeki[2]

(1) ICMSC-USP, São Carlos, Brazil
(2) Kyushu University, Fukuoka, Japan

No abstract available for this article.

No keywords available for this article.

Biasi C., Saeki Osamu: On the Betti number of the image of a generic map. Comment. Math. Helv. 72 (1997), 72-83. doi: 10.1007/PL00000368